MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION®MP FEM CS/CR POROUS; NO MATCH

MICROPORT ORTHOPEDICS INC. EVOLUTION®MP FEM CS/CR POROUS; NO MATCH
Model Number EFSRP5PR
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, in a tka operation, different sizes of implants were inserted.The femur size 6 non-porous left was contained in the femur size 5 porus right.After the decision of the size was made at the operation, the box of the target implant was double-checked by the doctor and the nurse, and the nurse opened the box and handed it to the doctor, who was about to place the implant in the patient.The patient's femur was cemented, although it was a hybrid, and the operation was successfully completed with no damage to the patient's health.Japan (b)(4).Product inside the box: product id: efsrn6pl evolution®mp fem cs/cr non-por/ lot no: mp2002559/ qty: (b)(4).
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
EVOLUTION®MP FEM CS/CR POROUS
Common Device Name
NO MATCH
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key20561132
Report Number3010536692-2024-00470
Device Sequence Number15702294
Product Code MBH
UDI-Device IdentifierM684EFSRP5PR1
UDI-PublicM684EFSRP5PR1
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEFSRP5PR
Device Catalogue NumberEFSRP5PR
Device Lot Number2007116
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date04/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown